# SDR CA060509000

- Difficulty date: May 1, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 6,880 hours
- Engine: Pwa PT6A21
- Propeller: Hartzl HCB3TN3
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5012015682
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SKIN P/N 50-120156-82 (PRESSURE VESSEL) EXIBITING WEAR MARK ALONG FASTENER ROW ATTACHING FILLET P/N 50-420023-24 TO IT. WEAR MARK NOT READILY VISIBLE WITHOUT PULLING AWAY FILLET FROM SURFACE OF SKIN. WEAR MARK IS CAUSED BY LOOSENING OF FILLET TO SKIN FASTENERS AND SUBSEQUENT CHAFFING. UN-NOTICED, THIS CONDITION COULD LEAD TO PRESSURE VESSEL RUPTURE. (TC NR 20060509000)
